# SDR UPS98827422

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIVETS POPPED ON FUSELAGE SKIN ABOUT SIX FEET AFT OF NR 4 PIT DOOR.  COMPLIED WITH EO DC8-5330-10186A.
